MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Quantum? Maverick?; catheters, transluminal coronary angioplasty, percutaneous

BOSTON SCIENTIFIC CORPORATION Quantum? Maverick?; catheters, transluminal coronary angioplasty, percutaneous
Model Number H7493808015270
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction

Brand Name
Quantum? Maverick?
Common Device Name
catheters, transluminal coronary angioplasty, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50828478
Report Number2124215-2026-50038
Device Sequence Number16097502
Product Code LOX
UDI-Device Identifier08714729392774
UDI-Public(01)08714729392774(17)280721(10)37025736
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493808015270
Device Catalogue NumberH7493808015270
Device Lot Number0037025736
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale
Patient Weight103 LB